Roots of the phase operators.

Jorjadze, G.; Sarishvili, I.

Georgian Mathematical Journal (1995)

  • Volume: 2, Issue: 1, page 37-43
  • ISSN: 1072-947X

How to cite


Jorjadze, G., and Sarishvili, I.. "Roots of the phase operators.." Georgian Mathematical Journal 2.1 (1995): 37-43. <>.

author = {Jorjadze, G., Sarishvili, I.},
journal = {Georgian Mathematical Journal},
keywords = {th root; bosonic phase operator; th root},
language = {eng},
number = {1},
pages = {37-43},
publisher = {Walter de Gruyter},
title = {Roots of the phase operators.},
url = {},
volume = {2},
year = {1995},

AU - Jorjadze, G.
AU - Sarishvili, I.
TI - Roots of the phase operators.
JO - Georgian Mathematical Journal
PY - 1995
PB - Walter de Gruyter
VL - 2
IS - 1
SP - 37
EP - 43
LA - eng
KW - th root; bosonic phase operator; th root
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.